MAUDE Adverse Event Report: BECTON DICKINSON 7 INCH MIC EXT SET W/1.2MF; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON 7 INCH MIC EXT SET W/1.2MF; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 20129E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material # 20129e; batch # 24089016.It was reported by customer that 20129e, leaking at the lipid filter.
 
Additional Manufacturer Narrative
The customer reported a leaking lipid filter and returned one used sample of material 20129e, lot 24089016.Upon initial visual examination, the set had no defects or abnormalities.The set was infused with water and the leak was verified.The samples were then forwarded to the supplier of the filter.The supplier was able to put the filters through a process to reset the filter to status before any medications or infusions took place, and then re-tested.After this process, the filter no longer had a leak.The potential root cause is the drugs/solutions used in the filter.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
 
Event or Problem Description
Material # 20129e, batch # 24089016.It was reported by customer that 20129e, leaking at the lipid filter.Verbatim: rcc received a complaint via email.Email(s) attached.I have a defective tubing, item 20129e lot (10)24089016, leaking at the lipid filter, i have the product if you want me to send it to you.Additional information received on 15nov.1.Can you please provide an exact date of event in mm-dd-yyyy format? 11/12.2.What was the impact to the patient? tubing had to be changed and central line was potentially open to contamination.3.Any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details no.4.What was the medication/fluid in use at the time of the event? lipids 5.Was this a chemotherapy drug? no.

Brand Name
7 INCH MIC EXT SET W/1.2MF
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20854888
Report Number9616066-2024-01880
Device Sequence Number8776241
Product Code FPA
UDI-Device Identifier10885403234903
UDI-Public(01)10885403234903(11)240801(17)270801(10)24089016
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20129E
Device Lot Number24089016
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Supplement Date Received by Manufacturer01/22/2025
Initial Report FDA Received Date12/05/2024
Supplement Report FDA Received Date01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown